# SDR S9BA20190712001

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 43,928 hours, 54,609 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Nlg
- Part time: 142 cycles
- Component: Wheel
- Component part number: 5006227A
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND WHEN AIRCRAFT NOSE WHEEL TOUCHDOWN A VIBRATION AND LOUD NOISE WAS PRODUCE AND FELT FROM THE SAME AREA
